# SDR SWAA2017011611181

- Difficulty date: January 5, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 76,551 hours, 63,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN SKIN CRACKED AT BS 908, STR 4R.  REPAIRED SKIN IAW EA.
